Wavelet deconvolution in a periodic setting

Johnstone, Iain M., Kerkyacharian, Gérard, Picard, Dominique, Raimondo, Marc . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2004. 66 (3) :547-573

Locate this article in:

Bibtex

@article{CIS-193423,
  Author = {Johnstone, Iain M. and Kerkyacharian, Gérard and Picard, Dominique and Raimondo, Marc},
  Title = {Wavelet deconvolution in a periodic setting},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {66},
  Number = {3},
  Year = {2004},
  Pages = {547--573},
  Keywords = {Adaptive estimation, Nonparametric regression, Deconvolution, Meyer wavelet}
}

Similar articles